# SDR AUS20040088

- Difficulty date: February 11, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Rotor
- Part number: 1597400
- Condition: Broken
- Location: Brake
- Part time: 1,884 cycles
- Component: Brake, Cleveland
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT BRAKE ROTOR BROKEN INTO TWO PIECES WITH ONE PIECE LODGING BETWEEN THE BRAKE ASSEMBLY AND WHEEL. ON DISASSEMBLY IT WAS NOTED THAT THE ROTOR HAD BEEN BROKEN FOR SOME TIME.
